Analyticity and smoothing effect for the Schrödinger equation
Annales de l'I.H.P. Physique théorique, Volume 52 (1990) no. 2, pp. 163-173.
@article{AIHPA_1990__52_2_163_0,
     author = {Hayashi, Nakao and Saitoh, Saburou},
     title = {Analyticity and smoothing effect for the {Schr\"odinger} equation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {163--173},
     publisher = {Gauthier-Villars},
     volume = {52},
     number = {2},
     year = {1990},
     zbl = {0731.35047},
     mrnumber = {1051235},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1990__52_2_163_0/}
}
TY  - JOUR
AU  - Hayashi, Nakao
AU  - Saitoh, Saburou
TI  - Analyticity and smoothing effect for the Schrödinger equation
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1990
DA  - 1990///
SP  - 163
EP  - 173
VL  - 52
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1990__52_2_163_0/
UR  - https://zbmath.org/?q=an%3A0731.35047
UR  - https://www.ams.org/mathscinet-getitem?mr=1051235
LA  - en
ID  - AIHPA_1990__52_2_163_0
ER  - 
%0 Journal Article
%A Hayashi, Nakao
%A Saitoh, Saburou
%T Analyticity and smoothing effect for the Schrödinger equation
%J Annales de l'I.H.P. Physique théorique
%D 1990
%P 163-173
%V 52
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1990__52_2_163_0
Hayashi, Nakao; Saitoh, Saburou. Analyticity and smoothing effect for the Schrödinger equation. Annales de l'I.H.P. Physique théorique, Volume 52 (1990) no. 2, pp. 163-173. http://www.numdam.org/item/AIHPA_1990__52_2_163_0/

[1] J. Ginibre and G. Velo, On a Class of Nonlinear Schrödinger Equations I, II, J. Funct. Anal., Vol. 32, 1979, pp. 1-32 and 33-71. | MR | Zbl

[2] N. Hayashi and T. Ozawa, Smoothing Effect for Some Schrödinger Equations, J. Funct. Anal. Vol. 85, 1989, pp. 307-348. | MR | Zbl

[3] A. Jensen, Commutator Methods and a Smoothing Property of the Schrödinger Evolution Group, Math. Z., Vol. 191, 1986, pp. 53-59. | MR | Zbl

[4] T. Kato and K. Masuda, Nonlinear Evolution Equations and Analyticity I, Ann. Inst. Henri-Poincaré, Analyse non linéaire, Vol. 3, 1986, pp. 455-467. | Numdam | MR | Zbl

[5] S. Saitoh, Isometrical Indentities and Inverse Formulas in the One Dimensional Schrödinger's Equation, Complex Variables (to appear). | MR | Zbl